# SDR DHL2008764508

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK BS 480-620 RBL 45.  SEAT TRACK CORRODED OUT OF LIMITS IAW B727 SRM 51-20-2 FIG 21 AND 53-10-1 FIG 3.  FAB NEW SECTION WITH BAC 1520-792-7178T6 DIM 12'6 3/8 INCH AND PO 9006020 IAW B727 SRM 53-10-5 FIG 1 AND VENTURA AEROSPACE DWG 2902.
